# SDR DL73S040674

- Difficulty date: July 20, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Aircraft time: 44,008 hours, 34,424 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: 654751310
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZOINTAL STABILIZER INTERNAL RIB WEB STIFFENER CRACKED AT STA 175.  REPAIR IAW ERA 091677-14.
